# SDR ABXA20140515171

- Difficulty date: May 15, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224VA312
- Aircraft time: 72,828 hours, 34,173 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T3003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO, CORROSION AT STRINGER 35L BETWEEN STATION 1480 & 1502.  REMOVED DAMAGED SECTION OF STRINGER 35L FROM STATION 1447 - 1526 & INSTALLED STRINGER REPAIR IN SAME LOCATION IAW SRM 53-00-03 FIG 201 REPAIR 2.  PN 146T3003, SN NSN, PART NAME STRINGER, CORRODED, EXACT FS & BS LOCATION ON ACFT 1447 TO 1526, EXACT STRINGER & WS LOCATION ON ACFT STRINGER 35L TO STRINGER 35L.  ACFT WAS GNDED.
